# SDR 2006UALA00240

- Difficulty date: February 7, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 38,669 hours, 28,531 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 639 Lbl 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 639 LBL 47, BRACKET OUTBOARD & AFT BELOW SEAT TRACK CRACKED.  REMOVED CRACKED ANGLE & REPLACED WITH NEW FABRICATED ANGLE REF SRM 51-4-02 BOEING DRAWING 65-46540 GNMM 1-0-0-023.
